# SDR ASMF200509009

- Difficulty date: September 18, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 43,939 hours, 31,812 cycles
- Engine: Pwa JT8D219
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5930594547
- Part serial: 1774
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK THE MAIN LANDING GEAR WHEELS WERE DETECTED CONTAMINATED WITH RUNWAY RE-COVER MATERIAL. THE WHEELS WERE CHECKED; THE WHEEL POSITION 2 WAS REPLACED AND A GENERAL REVISION WAS PERFORMED AT ENGINES AND FLIGHT CONTROL SURFACES IAW MM 32-40-01, MM 05-55-00, MM 05-50-00 RESPECTIVELY, NONE DAMAGE WERE FOUND, ALL CORRECT.
